# SDR DLM88970598

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 32185831
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL AND SMOKE IN CABIN WITH LEFT PACK RUNNING.  LEFT PACK INOP FWD TO MCO/PLACARD PER MEL 21-00-30B.
